# SDR 96ZZZX5008

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9860U
- Make and model: Gulstm AA5A
- Aircraft serial: AA5A0260
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF103005
- Condition: Failed
- Location: Dc System
- Component: Ford
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED ON TAKEOFF.  IFR ALTERNATOR HAD OVER 1,000 HOURS SINCE REBUILD.  AVERAGE TIME FOR ACCESSORIES IS ABOUT 1,000 HOURS.  IFR AIRCRAFT ESPECIALLY SHOULD BE CAREFULLY LOOKED AT IN REGARDS TO ACCESSORY TIMES.
